# SDR QXEA2022071500247

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 34,503 hours, 36,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL WE HAD A FLAP DRIVE CAUTION, WENT MISSED APPROACH RAN ETA CHECKLIST, LANDED FLAPS 10 DEGREES. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERAGATED CDS NO FAULTS FOUND. C/W Q400 MCN #627267 ISSUE #1. PREFORMED GVI OF FLAPS ASSY. NO DEFECTS NOTED. PERFORMED OPS TEST OF WING FLAPS IAW Q400 AMM TASK 27-50-00-710-801. OPS TEST GOOD. NO FAULTS NOTED. RETURNED TO SERVICE.
